# SDR C77A20131127005

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 2801A070002
- Condition: Gouged
- Location: Rt Mlg
- Part time: 15,844 hours, 9,097 cycles
- Component: Mlg
- Component part number: 2802A000005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LOWER BEARING ASSEMBLY IS GOUGED BESIDE THE ALIGNMENT PIN SLOT.  BLENDED DAMAGE IAW SRM II 51-10-03.
